# SDR UIEA2016110900833

- Difficulty date: November 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 79,635 hours, 23,265 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Module
- Part number: 8044012005
- Part serial: 91021958
- Condition: Failed
- Location: Air Supply
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CLEAR AIR SUPPLY BITE MODULE FAULTS.  REMOVED AND REPLACED AIR SUPPLY BITE MODULE.
